# SDR COMA0560749

- Difficulty date: December 25, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 29,803 hours, 27,962 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: Activated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5358- AFTER T/O GPWS MESSAGES SOUNDED.  DEFERRED SYSTEM PER MEL.
